I am currently taking alprazolam .5mg roughly 3 times a day and it has been working. I was having between 8 and 12 attacks a day now I'm having b/w 1 and 3 a day. I'm planning on starting Lexapro 10mg tomorrow and am truly anxious about it because I don't wanna depend on no meds with real intense side effects. I am 96 pounds and have severe trouble of swallowing, I try to drink ensure about 4 a day bt even that's hard. If you have any advice at all I sure would appreciate it a great deal.
The Lexapro may well help with the anxiety. It might be a little rough right in the beginning with some headache or nausea, but that will generally pass if you can get through the first couple of weeks. It will take as much as a month to see the full effects of this medication so be patient.
Has the dysphagia (swallowing problem) been evaluated by a doctor? You are on the thin side, don't know how tall you are, but may I ask if you by chance have an eating disorder?
Relax and try the med, you will find that it helps, I think,
I also think you should take a chance and try the lexapro,you read alot of negative stuff about these meds but what one might experience,another might not!I took lexapro for my depression and anxiety and it worked great at the start,i just needed it changed after a couple of months due to other conditions,but all in all i thought it was a good med.Its better you try it to help with your panic,if you do experience side effects,they will not last.Also if you're taking the alprazolam along with the lexapro it should benefit more,that was my experience anyway.I wish you all the best,consider taking it,it cant do any worse than what you're going through at the moment.
Take care and post anytime
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2011 • 9 answers
Posted 1 Apr 2012 • 7 answers
Posted 1 Jul 2013 • 6 answers
I suffer with Gad, severe panic disorder and ptsd. Doc recently decided to try low dose xanax for r?
Posted 7 Nov 2013 • 2 answers
Posted 18 Jan 2017 • 1 answer